# SDR ASAA2023021942011

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,489 hours, 10,913 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ANNUNCIATOR ILLUMINATED ON APPROACH. GROUNDED - YES. PERFORMED B737-900 FIM 34-43 TASK 801 BITE TEST PASSED NO FAULTS FOUND.
